# SDR GLBA20090527BA

- Difficulty date: May 27, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 39,395 hours, 43,125 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FAILED IN FLIGHT AT 13800 TORQUE INDICATIONS WERE AROUND 0-5% EEC WARNINGS WERE SOUNDING OFF. NO ELECTRIC FAILURES INDICATED NH NUMBERS DID NOT INDICATE 0%
